# SDR ASAA11510773

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,137 hours, 3,469 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES WHEN MASTER CAUTION RECALL IS PRESSED.  NR 2 TEMP CONTROLLER LOGGED FLT DECK TRIM AIR FAULT LAST FLT.  PERFORMED FIM 21 62 TASK 842 FAULT CLEARED GROUND FUNCTIONAL TEST PASSED.
